# SDR DXTA2023102498620

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N557QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605559
- Aircraft time: 13,863 hours, 10,552 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRECATCH: PRE CATCH HANDLE TAKES AN ABNORMAL AMOUNT OF FORCE TO GET IT TO RELEASE. BOTH OUTSIDE BUTTON AND INSIDE HANDLE.VERIFIED WRITE UP. GAINED ACCESS TO PRECATCHE LEVER MECHANISM. FOUND ONE OF THE RUBBLER TUBES FOR THE ACOUSTIC DOOR SEAL INTERFERING WITH THE MECHANISM. REPOSITIONE AND SECURED TUBING, PERFORMED OPS CHECK OF PRECATCH IAW CE-560XL MM CHAP 52•10-01. CLOSED INTERIOR ACCCESS, AND RETURNED AC TO ORIGINAL CONFIGURATION
